×

zbMATH — the first resource for mathematics

A remarkable class of continued fractions. (English) Zbl 0366.10027

MSC:
11J70 Continued fractions and generalizations
11A63 Radix representation; digital problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. · Zbl 0077.04801
[2] J. L. Davison, A series and its associated continued fraction, Proc. Amer. Math. Soc. 63 (1977), no. 1, 29 – 32. · Zbl 0326.10030
[3] Serge Lang, Introduction to diophantine approximations, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966. · Zbl 0144.04005
[4] J. H. Loxton and A. J. van der Poorten, Arithmetic properties of certain functions in several variables. III, Bull. Austral. Math. Soc. 16 (1977), no. 1, 15 – 47. · Zbl 0339.10028 · doi:10.1017/S0004972700022978 · doi.org
[5] -, Transcendence theory: Advances and applications, Academic Press, New York, 1977, pp. 211-226.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.